# SDR UIEA2017120902383

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,537 hours, 20,098 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE RIGHT AFT FUEL PUMP EICAS MESSAGE DISPLAYED. RAN QRM AND SELECTED PUMP OFF. ALSO FOUND ITS CIRCUIT BRAKER POPPED ( RESETC/B AND RESET FUEL FLEC PANEL IAW B767 FIM 28-22-43 -828. NO DEFECTS NOTED. OPS CHECK GOOD  )
